MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UNITRAX MODULAR ENDO HEAD 47MM; HIP JOINT FEMORAL (HEMI-HIP) METALLIC CEMENTED OR UNCEMENTED PROSTHESIS.

STRYKER ORTHOPAEDICS-MAHWAH UNITRAX MODULAR ENDO HEAD 47MM; HIP JOINT FEMORAL (HEMI-HIP) METALLIC CEMENTED OR UNCEMENTED PROSTHESIS.
Catalog Number 6942-5-047
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 12/15/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: unitrax c-taper sleeve +0mm; cat#:6942-7-065; lot#:56633201.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.
 
Event or Problem Description
The patient's right hip was revised due to infection.
 
Additional Manufacturer Narrative
An event regarding infection involving a unitrax femoral head was reported.The event was not confirmed.Method and results: device evaluation and results: not performed as the device was not returned.Medical records received and evaluation: not performed as no medical records were received for review with a clinical consultant.Device history review: review of the device history records indicates all devices were accepted into final stock with no relevant discrepancies complaint history review: there have been no other similar events for the reported lot and sterile lot.Conclusions: the exact cause of the event could not be determined because insufficient information was received.Further information such as return of device, pathology reports, x-rays, operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.If additional information and/or device become available, this investigation will be reopened.
 
Event or Problem Description
The patient's right hip was revised due to infection.

Brand Name
UNITRAX MODULAR ENDO HEAD 47MM
Common Device Name
HIP JOINT FEMORAL (HEMI-HIP) METALLIC CEMENTED OR UNCEMENTED PROSTHESIS.
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6242991
Report Number0002249697-2017-00178
Device Sequence Number19021532
Product Code KWL
UDI-Device Identifier07613327032420
UDI-Public(01)07613327032420(11)160427(17)210430(10)A48K7D
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K014226
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Catalogue Number6942-5-047
Device Lot NumberA48K7D
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/15/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/11/2017
Supplement Report FDA Received Date03/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient Weight78